# SDR CA010627057

- Difficulty date: May 29, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Lear 35LEAR
- Aircraft time: 14,628 hours
- Engine: Garrtt TFE73122B
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Gusset
- Part number: 2332051
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 14,818 hours, 8,809 cycles
- Component: Horizontal Stab, Lear, 263200032
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT A ROUTINE INSPECTION (PHASE C6-1200HRS) ON THE HORIZONTAL STABILIZER "GUSSET" A CRACK WAS DISCOVERED IN THE GUSSET ERNINATING FROM THE EDGE OF THE LIGHTENING HOLE. THE INSPECTION SPECIFIES SCRUTINY OF THESEGUSSETS FOR CRACKS ON AIRCRAFT THAT DID NOT INCORPORATE AN EXTRA DOUBLER INSTALLED PER SSK 954. THIS AIRCRAFT DID NOT INCORPORATE THE DOUBLER. THE CRACK IS SMALL (.141 INCH LONG AND DIFFICULT TO SEE. IT WAS CONFIRMED USING HIGH FREQUENCY EDDY CURRENT. THERE IS A SMALL SCRATCH ON THE WEB OF THE GUSSET AT THE CRACK SITE. THE STABILIZER WAS REMOVED TO INSTALL LEAR SPECIAL SERVICES KIT 954 IN PLACE OF THE CRACKED GUSSET.
